# SDR IPXA2025100720177

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767
- Aircraft serial: 29228
- Aircraft time: 91,278 hours, 21,645 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gearbox
- Part number: 256T222014
- Part serial: 8859A22
- Condition: Stuck
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EXTENDING FLAPS FROM UP TO 1, RECEIVED LE FLAP ASYM EICAS MSG AND LEADINGEDGE DISCRETE LIGHT. INSTALLED INBOARD AND OUTBOARD ROTARY ACTUATORS AND OFFSET GEARBOX IAW. AMM 27-81-20 PB 201 REV. 146.  AFTER INSTALLATION OF LEADING EDGE SLAT #8, #9 AND #10 AND INCLUDED ADJUSTMENT IAW. AMM 27-81-02 PB 201 AND PB 501 REV. 146 PERFORMED OPERATIONAL CHECK OF LE SLAT AND FLAP SYSTEM IAW. AMM 27-81-02-715-073 REV. 146. FOUND ALL SATIS.
